MathSciNet Relay Station
MathSciNet bibliographic data
MR1121087 11R16 (11R11 11R29)
Louboutin, Stéphane Norme relative de l'unité fondamentale et $2$-rang du groupe des classes d'idéaux de certains corps biquadratiques. (French) [Relative norm of the fundamental unit and two-rank of the ideal class group of certain biquadratic fields] Acta Arith. 58 (1991), no. 3, 273–288.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement